# SDR A6WR95022

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N880DV
- Make and model: Bag BAE146200A
- Aircraft serial: E2062
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolts
- Condition: Loose
- Location: Wing Rib 0-2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, FOUND 47 LOOSE JO-BOLTS IN WING AND CENTER FUEL TANK AT RIB ZERO AND RIB 2, LEFT AND RIGHT.  TORQUE CHECKED BOLTS OK.  INSPECTED BOLTS AND FOUND NO EVIDENCE OF CORROSION.  OK TO CONTINUE IN SERVICE WITH REINSPECT AT 16,000 CYCLES IN SERVICE PER AVRO FAX JM/RJ0989-95.  (X)
